arrow
Volume 34, Issue 1
Growth of Solutions of Some Linear Difference Equations with Meromorphic Coefficients

Hongqiang Tu & Huifang Liu

Commun. Math. Res., 34 (2018), pp. 15-22.

Published online: 2019-12

Export citation
  • Abstract

In this paper, we investigate the properties of solutions of some linear difference equations with meromorphic coefficients, and obtain some estimates on growth and value distribution of these meromorphic solutions.

  • Keywords

difference equation, meromorphic function, growth of order, exponent of convergence

  • AMS Subject Headings

39A10, 30D35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

1518048835@qq.com (Hongqiang Tu)

liuhuifang73@sina.com (Huifang Liu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-15, author = {Hongqiang and Tu and 1518048835@qq.com and 5971 and College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022 and Hongqiang Tu and Huifang and Liu and liuhuifang73@sina.com and 5462 and College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022 and Huifang Liu}, title = {Growth of Solutions of Some Linear Difference Equations with Meromorphic Coefficients}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {1}, pages = {15--22}, abstract = {

In this paper, we investigate the properties of solutions of some linear difference equations with meromorphic coefficients, and obtain some estimates on growth and value distribution of these meromorphic solutions.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.01.02}, url = {http://global-sci.org/intro/article_detail/cmr/13499.html} }
TY - JOUR T1 - Growth of Solutions of Some Linear Difference Equations with Meromorphic Coefficients AU - Tu , Hongqiang AU - Liu , Huifang JO - Communications in Mathematical Research VL - 1 SP - 15 EP - 22 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.01.02 UR - https://global-sci.org/intro/article_detail/cmr/13499.html KW - difference equation, meromorphic function, growth of order, exponent of convergence AB -

In this paper, we investigate the properties of solutions of some linear difference equations with meromorphic coefficients, and obtain some estimates on growth and value distribution of these meromorphic solutions.

Hongqiang Tu & Huifang Liu. (2019). Growth of Solutions of Some Linear Difference Equations with Meromorphic Coefficients. Communications in Mathematical Research . 34 (1). 15-22. doi:10.13447/j.1674-5647.2018.01.02
Copy to clipboard
The citation has been copied to your clipboard